# SDR LR7A9999

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 375943
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP53224, FOUND LEFT AND RIGHT FS 477 CIRCUMFERENTIAL SPLICE FITTINGS CRACKED AT BL 20 LONGERON CUTOUTS.  REPLACED FITTINGS PER SMP 583-53-40-04 DRC 2093 AND 2094.
